ORDER-RESTRICTED INFERENCE METHODS WITH APPLICATION TO DOSE-RESPONSE DESIGNS

被引:0
|
作者
SCHELL, MJ [1 ]
机构
[1] ST JUDE CHILDRENS RES HOSP,MEMPHIS,TN 38101
来源
CONTROLLED CLINICAL TRIALS | 1987年 / 8卷 / 03期
关键词
D O I
暂无
中图分类号
R-3 [医学研究方法]; R3 [基础医学];
学科分类号
1001 ;
摘要
引用
收藏
页码:291 / 291
页数:1
相关论文
共 50 条
  • [1] Gene selection and clustering for time-course and dose-response microarray experiments using order-restricted inference
    Peddada, SD
    Lobenhofer, EK
    Li, LP
    Afshari, CA
    Weinberg, CR
    Umbach, DM
    [J]. BIOINFORMATICS, 2003, 19 (07) : 834 - 841
  • [2] Robust Inference for Testing Order-Restricted Inference
    Kang, Moonsu
    [J]. KOREAN JOURNAL OF APPLIED STATISTICS, 2009, 22 (05) : 1097 - 1102
  • [3] An essay on inequalities and order-restricted inference
    Iverson, GJ
    [J]. JOURNAL OF MATHEMATICAL PSYCHOLOGY, 2006, 50 (03) : 215 - 219
  • [4] The role of reversals in order-restricted inference
    Perlman, MD
    Chaudhuri, S
    [J]. CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2004, 32 (02): : 193 - 198
  • [5] Order-Restricted Inference for Multivariate Binary Data With Application to Toxicology
    Davidov, Ori
    Peddada, Shyamal
    [J]. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2011, 106 (496) : 1394 - 1404
  • [6] Order-Restricted Inference for Means with Missing Values
    Wang, Heng
    Zhong, Ping-Shou
    [J]. BIOMETRICS, 2017, 73 (03) : 972 - 980
  • [7] Order-restricted inference for clustered ROC data with application to fingerprint matching accuracy
    Zhang, Wei
    Tang, Larry L.
    Li, Qizhai
    Liu, Aiyi
    Lee, Mei-Ling Ting
    [J]. BIOMETRICS, 2020, 76 (03) : 863 - 873
  • [8] Order-Restricted Semiparametric Inference for the Power Bias Model
    Davidov, Ori
    Fokianos, Konstantinos
    Iliopoulos, George
    [J]. BIOMETRICS, 2010, 66 (02) : 549 - 557
  • [9] An empirical comparison of inference using order-restricted and linear logit models for a binary response
    Agresti, A
    Coull, BA
    [J]. COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION, 1998, 27 (01) : 147 - 166
  • [10] Optimal designs for dose-response models with restricted design spaces
    Biedermann, Stefanie
    Dette, Holger
    Zhu, Wei
    [J]. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2006, 101 (474) : 747 - 759